# SDR AALA20020519

- Difficulty date: April 21, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N552AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53034
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20495061
- Part serial: 04221823
- Condition: Leaking
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

JFK - FLT 1567 - AFTER TAKEOFF, EN ROUTE LGA-MIA - AT 6000 FEET, FLIGHT ATTENDANT NOTIFIED COCKPIT OF SMOKE IN THE CABIN.  SMELLED LIKE ELECTRICAL IN NATURE.  AIR INTERRUPTED AND LANDED FJK WITHOUT INCIDENT.  REPLACED AIR CONDITIONING DUCT AFT OF WATER SEPARATOR DUE TO RIGHT ACM INTERNAL OIL LEAK.  REPLACED RIGHT ACM AND ASSOCIATED DUCTS AND LINES.  PRECAUTIONARY REPLACED COALESCER BAG AFTER RUN UP ACCOMPLISHED PACK BURN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
